# SDR DALA2019102986239

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1334612) CORROSION ON LOWER SILL FROM STA:1380 TO 1440, S-27R , AT AFT CARGO COMPARTMENT. (C-2). CORRECTIVE ACTION: CORROSION LEVEL 2, LOWER SILL WAS REPLACED PER B757-200 SRM 51-40-02 PAR 4 AND SRM 51-40-02 PAR 7.
